This question was answered on Wed 10, Jun 2009 04:34am by Dr. Rahul Srivastava

What causes your uterus to become inflamed

    
Asked by cj070508 (Female; 24 ) on Wed 10, Jun 2009 03:59am

What causes your uterus to become inflamed

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Rahul Srivastava  on Wed 10, Jun 2009 04:34am:

Hello, Inflammation of the uterus may be caused by sudden chill, or by exposure to cold during menstruation. The disease sometimes occurs because of the medicines applied for the purpose of stimulating the menstrual flow. Other causes are the use of irritants to produce abortion, the use of strong purgatives, the insertion of instruments and preventives, and excessive sexual indulgence. Sometimes bicycle riding, hose back riding and dancing may also cause inflammation of the uterus among weak and underweight women. The displacement of the uterus in any form may also lead to this condition. for more information you may visit to http://www.indianetzone.com/41/causes_inflammation_uterus.htm. Hope it helps. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Gani     drinking alcohol after treatment of TB     Search for answers     dr sheetal kaul yellow fever vaccine     Search for answers     IfmyCreatininele     mastubration     immunoglobin     Search for answers     is it bleeding happens when you have thyroid problem     Soarthroat     wbc     bump     photos     order     cancer symptoms     Search for answers     ask question for rfree     weight loss     Tiny bruises on arm     liquidbumpbymyankle     anhidrois     cananabesessed     duphaston     keratosis pilaris     doearpiercingsclose     inner thigh bumps     Shin     Ovarian Cyst     internal stye     odor in vaginal area     Rabies Vaccine     LEVO     Stop     Search for answersJyI     kenalog     noise     Asthma attack     alopecea amoxicillin     eyetearing     thrombosis     roseola     g6pd     likoria types     blood wen i masterbate     Nouse     surgical staples     Armpit spot blister     Search for answers     tigdas     Smoking     Pit     g6pd     eventrated diaphram     Search for answers     howsoonwouldaherniareopen     breast     Whats the use of ETS 200 Mg     Search for answers     colaseandpregnancy     lightheaded all the time     whatisgi     Proton     likoria types     Clavomid     sorethroatwithwhite     Asthma attack     roseola     noise     kenalog     Search for answersJyI     Stop     LEVO     Rabies Vaccine     odor in vaginal area     internal stye     Search for answers     thrombosis     Ovarian Cyst     Shin     inner thigh bumps     doearpiercingsclose     keratosis pilaris     eyetearing     duphaston     cananabesessed     anhidrois     is liver disease reversible     what causes the body temperture to drop     nurokind od     pariet     Bald patch     Severedeepscrape     Bald patch     canapulledmuslecauseaburningpainintheabdomen     Bald patch     howsoonwouldaherniareopen     calciumdepositsinbrain     Burninginlowerabdomen     becoming a doctor     Pod     Eczema     whitespotsonbrain     thyro     Baso     becodite     eyetearing     fluid in knee 4 days later a bruise appeared why is this     anxiety     duphaston     keratosis pilaris     doearpiercingsclose     inner thigh bumps     Shin     Ovarian Cyst     thrombosis     Search for answers     internal stye     odor in vaginal area     Rabies Vaccine     LEVO     Stop     Search for answersJyI     kenalog     noise     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats